# SDR DALA2022110107066

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 51,710 hours, 26,826 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129020
- Part serial: 2776
- Condition: Failed
- Location: X
- Part time: 72,877 hours, 26,822 cycles
- Component: Antenna
- Component part number: 6225135201
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3170 -DIV- TO SLC DUE TO WEATHER RADAR FAILURE. SYSTEM WAS FAULTING THE ANTENNA. CORRECTIVE ACTION: REPLACED WXR ANTENNA AND CONTROL PANEL. AIRCRAFT RTS. (9479872)
